# SDR AALA201507299001

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 6,555 hours, 2,464 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4226
- Condition: Low Pressure
- Location: L3 Door
- Part time: 6,555 hours, 2,464 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR DAMPER CYLINDER PRESSURE IN YELLOW ZONE.  SERVICED L3 DOOR DAMPER CYLINDER IAW MM 52-22-00-614-002-A.  LEAK CHECKED GOOD.
